advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From the state of Washington, USA:

I am 16 years old. Most of the questions that I observed were Type 1, whereas I am experiencing symptoms of Type 2  diabetes. Though I suppose I need specify the symptoms. I have been going to the bathroom a lot. My mouth is always dry and I am always thirsty. I get extremely dizzy with blurred vision, and consistently develop a numbness/tingling in hand and feet. I lack energy as well as appetite. I sometimes become nauseated, and I am currently suffering from insomnia. However, these symptoms might have been induced chemically. I am on medication for ADHD. I have been on this medication for over a week. I developed these symptoms before I was put on medication. Could this medication have any affect on these symptoms?

Answer:

Adderal is a psychostimulan, t and there is no evidence that it will precipitate diabetes. Since you say that your symptoms began before you started on the medication, they are unlikely to be due to the drug. However, just exactly what your rather complex symptomatology is due to is beyond the scope of e-mail, and you need to discuss it further with your doctor.

DOB

DTQ-19990905133946
Original posting 20 Sep 2000
Posted to Other Medications and Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.